Hi all, I am starting to become very very frustrated. I went to my allergist, and have no allergies (except being very mildly allergic to pollen and trees, which are not a concern in winter). I was tested for every possible allergy, and therefore she could not find a reason for me to be breaking out in hives almost every day. I have even had to go to the hospital on more then one occasion for them. I was prescribed prednisone on more then one occasion, which only helped temporarily.
I then went to a rheumatologist, and had more blood work then I every could of imagined having (over 25 viles, which led to over 10 pages of results), and he does not think I have an autoimmune disease. At first they thought I might have lupus, sarcoidosis, or autoimmunethryoid disease. However, just to be on the safe side, he recommend that I am go to another rheumatologist for a second oppinion, which I am doing in April (it was the first appointment available...).
Now other random tests have showed that my thymus is slightly enlarged (which I am going to an ENT for to check it out, although the rheumatologist said it is most likely nothing, but to go to be safe), my thyroid is borderline for being on the unactive side, and my estrogen is low (which is not normal since I am on the pill), and I tested positive on the low side for having something to do with blood clotting (which is most likely due to the pill, but I am going to an ob/gyn end of the month to check this out). I also have a very low immune system, and have had mono in February of 2007.
So basically I am back to square one, and have a lot of tests with nothing to show for it. I am becoming VERY frusturated. Do any of you have a similar experience. Or have something that a symptom is hives but it is not allegry or autoimmune related?
Thanks in advance,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?